Open Access
1998/1999 Rearrangeable Functions on the Real Line
Vittorino Pata, Pietro Ursino
Real Anal. Exchange 24(2): 677-694 (1998/1999).


A function $f$ on the real line is rearrangeable if there exists a bijection $\gamma$ on its domain such that $f\circ\gamma$ is continuous. Combinatorial and analytic aspects of the problem are investigated.


Download Citation

Vittorino Pata. Pietro Ursino. "Rearrangeable Functions on the Real Line." Real Anal. Exchange 24 (2) 677 - 694, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 28 September 2010

zbMATH: 0968.26005
MathSciNet: MR1704743

Primary: 26A15

Keywords: isomorphisms of measurable sets , rearrangeable functions

Rights: Copyright © 1999 Michigan State University Press

Vol.24 • No. 2 • 1998/1999
Back to Top